# SDR CA120220005

- Difficulty date: February 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 16,505 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Door
- Part time: 16,400 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT RETURNED AFTER TAKEOFF WITH THE UPPER CABIN DOOR OPEN.  NO FAULTS FOUND WITH DOOR LOCKING MECHANISM.  DOOR UPPER FWD HINGE FOUND DAMAGED AND PULLED DUE TO BEING OPEN IN FLIGHT.  SUSPECT THAT THE DOOR NOT LOCKED PROPERLY PRIOR TO TAKEOFF.  UPPER DOOR ASSY REPLACED WITH SERVICEABLE DOOR AND ACFT RELEASED FOR SERVICE.
